Nagoya Mathematical Journal

Toward a theory of generalized Cohen-Macaulay modules

Ngô Viêt Trung

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 102 (1986), 1-49.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118780407

Mathematical Reviews number (MathSciNet)
MR0846128

Zentralblatt MATH identifier
0637.13013

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13C13: Other special types

Citation

Ngô, Viêt Trung. Toward a theory of generalized Cohen-Macaulay modules. Nagoya Math. J. 102 (1986), 1--49. https://projecteuclid.org/euclid.nmj/1118780407


Export citation

References

  • [1] S. S. Abhyankar, Local rings of high embedding dimension, Amer. J. Math., 89 (1967),1073-1077.
  • [2] M. Auslander, D. A. Buchsbaum, Codimension and multiplicity, Ann. of Math., 68 (1958), 625-657.
  • [3] M. Brodmann, Endlichkeit von lokalen Kohomologie-Moduln arithmetischer Auf- blasungen, Preprint.
  • [4] M. Brodmann, Kohomologische Eigenschaften von Aufblasungen an lokal vollstan- digen Durchschnitten,Preprint.
  • [5] D. A. Buchsbaum, Complexes in local ring theory, In Some aspects of ring theory, C..M.E., Rome 1965.
  • [6] N. T. Cuong, P. Schenzel, N. V. Trung, Verallgemeinerte Cohen-Macaulay-Moduln, Math. Nachr., 85 (1978), 57-73.
  • [7] S. Goto, On the Cohen-Macaulayfication of certain Buchsbaum rings, Nagoya Math. J., 80 (1980), 107-116.
  • [8] S. Goto, Buchsbaum rings of maximal embedding dimension, J. Algebra, 76 (1982), 494-508.
  • [9] S. Goto, On the associated graded rings of parameter ideals in Buchsbaum rings, Preprint.
  • [10] S. Goto, Noetherian local rings with Buchsbaum associated graded rings, J. Algebra, 86 (1984), 336-384.
  • [11] S. Goto, Blowing-up of Buchsbaum rings, Proceedings, Durham symposium on Com- mutative Algebra, 140-162, London Math. Soc. Lect. Notes, 72 (1982).
  • [12] S. Goto, Y. Shimoda, On Rees algebras over Buchsbaum rings, J. Math. Kyoto Univ.,20 (1980), 691-708.
  • [13] J. Herzog, A. Simis, W. V. Vasconcelos, Approximation complexes of blowing-up rings, J. Algebra, 74 (1982), 466-493.
  • [14] C. Huneke, On the symmetric and Rees algebra generated by a d-sequence, J. Algebra, 62 (1980), 268-275.
  • [15] C. Huneke, The theory of d-sequences and powers of ideals, Adv. in Math., 46 (1982), 249-279.
  • [16] D. G. Northcott,D. Rees, Reductions of ideals in local rings, Proc. Cambridge Phil. Soc, 50 (1954), 145-158.
  • [17] J. Sally, Cohen-Macaulay local rings of maximal embedding dimension, J. Algebra, 56 (1979), 168-183.
  • [18] P. Schenzel, Multiplizitaten in verallgemeinerten Cohen-Macaulay-Moduln, Math. Nachr., 88 (1979), 295-306.
  • [19] P. Schenzel, Regular sequences in Rees and symmetric algebras, Manuscripta Math., 35 (1981), 173-193.
  • [20] J. Stuckrad, W. Vogel, Theorie der Buchsbaum-Moduln, to appear.
  • [21] J. Stuckrad, ber die kohomologische Charakterisierung von Buchsbaum-Moduln, Math. Nachr., 95 (1980), 265-272.
  • [22] J. Stuckrad, W. Vogel, Eine Verallgemeinerung der Cohen-Macaulay-Ringe und Anwendungen auf ein Problem der Multiplizitatstheorie, J. Math. Kyoto Univ., 13 (1973), 513-528.
  • [23] J. Stuckrad, Toward a theory of Buchsbaum singularities, Amer. J. Math., 100 (1978), 727-746.
  • [24] N. V. Trung, ber die bertragung der Ringeigenschaften zwischen R und
  • [u] F), Math. Nachr., 92 (1979), 215-229.
  • [25] F), Some criteria for Buchsbaum modules, Monatsh. Math., 90 (1980), 331-337.
  • [26] F), On the associated graded ring of a Buchsbaum ring, Math. Nachr., 107 (1982), 209-220.
  • [27] F), Absolutely superficial sequence, Math. Proc. Cambridge Phil. Soc, 93 (1983), 35-47.
  • [28] G. Valla, Certain graded algebras are always Cohen-Macaulay, J. Algebra, 42 (1976), 537-548.
  • [29] G. Valla, On the symmetric and Rees algebras of an ideal, Manuscripta Math., 30 (1980), 239-255.
  • [30] W. Vogel, ber eine Vermutung von D. A. Buchsbaum, J. Algebra, 23 (1973), 106-112.
  • [31] W. Vogel, A non-zero-divisor characterization of Buchsbaum modules, Michigan Math. J., 28 (1981), 147-152.
  • [32] A. Ooishi, Openness of loci, p-excellent rings and modules, Hiroshima Math. J., 10 (1980), 419-436. Institute of Mathematics Vien Ton hoc Box 631, Bo' Ho, Hanoi, Vietnam